# SDR JYDR20170324075

- Difficulty date: March 23, 2017
- Submitted: March 30, 2017
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 44,567 hours, 15,217 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 153520057006
- Part serial: MULTIPLE
- Condition: Spalled
- Location: Main Gearbox
- Part time: 1,300 hours
- Component: Main Gearbox, Skrsky, 065
- Component part number: 643520400065
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DISASSEMBLY FOR MINI OVERHAUL LARGE AMOUNTS OF FERROUS MATERIAL WAS NOTICED IN OIL SUMP. FURTHER TEARDOWN REVEALED 2ND STAGE PLANETARY GEARS WERE HEAVILY SPALLED.
